# SDR 08FDEA02104

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 58,013 hours, 11,875 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Iaw Srm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR, RIGHT WING NR 3 LEADING EDGE SLAT UPPER SURFACE LEADING EDGE FOUND REPAIR DOUBLER.  EXISTING REPAIR AT RIGHT WING NR 3 LEADING EDGE SLAT UPPER SURFACE LEADING EDGE EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED AS PER SRM 57-10-00 FIGURE 5 VOLUME I FEDEX EO NR 1-5100-7-5001 A3 PART 1, TITLE: REPAIR CATALOG - MD11 - REPAIR CATALOG AND TRACKING   REQUIREMENTS 14 CFR 121.707, HAS BEEN ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
